Journal Article

On-line H<sub>2</sub>, H<sub>∞</sub>, and pointwise uncertainty-bound quantification in identification of restricted-complexity models

ER-WEI BAI and SUNDAR RAMAN

in IMA Journal of Mathematical Control and Information

Published on behalf of Institute of Mathematics and its Applications

Volume 13, issue 3, pages 299-320
Published in print September 1996 | ISSN: 0265-0754
e-ISSN: 1471-6887 | DOI: http://dx.doi.org/10.1093/imamci/13.3.299
On-line H2, H∞, and pointwise uncertainty-bound quantification in identification of restricted-complexity models

Show Summary Details

Preview

This paper considers the problem of on-line uncertainty-bound quantification in identification of restricted complexity models. Algorithms are presented which provide hard and tight upper bound on the unknown model uncertainty in H2, H, and pointwise sense respectively. The algorithms proposed are very simple, on-line, and recursive. This allows robust control and adaptive identification to be combined.

Journal Article.  0 words. 

Subjects: Mathematics

Full text: subscription required

How to subscribe Recommend to my Librarian

Users without a subscription are not able to see the full content. Please, subscribe or login to access all content.